# SDR QXEA2012102901356

- Difficulty date: October 29, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP TRACK INBD VERTICAL WEB HAS WEAR DAMAGE.  POLISHED DAMAGED AREA ON RT NR 4 FLAP TRACK INBD VERTICAL WEB IAW RD 8/4-57-1238 MIN REMAINING THICKNESS .150", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS IS WITHIN LIMITS IAW RD 8/4-57-1238.
